Chronic pain, fibromyalgia
You may be on too small of a dose. Let your doctor know that you aren't feeling any pain relief, she/he may up the dosage. It should be working by now so give your doc a call. Living in chronic pain certainly can be a challenge, to put it mildly! You are probably at wits end by now, especially if you've tried meds that didn't work.
May I ask if you've been on any other opiate-based pain meds before the patch? IF so, you may have built up a bit of a tolerance and your dose still would need to be changed to something higher. Also, may I ask what dosage your patch is? Also, where do you apply the patch? (I was told by my pharmacist that the location actually makes a difference.) Sorry about all the questions, but some of us may need more info before giving a succinct answer to your query.
Best wishes to you, and always remember The squeaky wheel gets the grease, so start squeaking : )
Hi lukemom first i dont know what dose you are on but the dr should be called they can up dose every 3 days if needed when i was using these each patch last a week .do me a favor look at where you have the patch push down one the patch then make sure all edges of patch are firmly on your skin these patches
have a problem of lifting up and you dont get full dose of the patch if it is up anywhere tape it down with surgacal tape or microphore tape found in any pharmacy.the 3 days has gone by so if it is on firm call the doctor it needs to be increased or changed to something else depending on what you were taking prior to this but they have a good reference for the doctor to tell what dose to use comparing to different pain levels of other opiods i am very sorry my hands are shaking so bad im typing mostly one finger i just want you to know now days they can manage any chronic severe pain.sometimes it takes several trys or a couple different things like i have to take..don't ...
give up call the doctor and see what they want to do after you check the patch and under no reason do you cut a patch or if it has any defect don't use it.Your doctor is doing it correct start at the lowest and then every 3 days they can increase the dose so don't worry after you have checked what i said and all is right you have the level of pain med this is going to do and you have the right to be out of pain and still funtion.hope this well hope some i did friend you so you can always contact me dirrect for a faster response if i can help you hope you are doing better soon..Chuck1957 retired pharmacy Technician Cpht. licenced oregon
In reference to the first posting from MacIntosh, look at the instructions and place the patches on the upper back, just underneath the collarbone or the upper arms to get the best dosage from the Butran patches. My pharmacist told me the same thing. But unfortunately due to my severe skin problems I have to wear them on my thighs--LOL. But I get 15 mcg every week. They have been a life saver which have single handedly saved me from very frequent visits to the ER. Wish the best with your call to your doctor.
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Butrans - Have just had a buprenorphine 5 mg on my arm 2 days, my chest feels congested like I feel?
Posted 24 Jul 2013 • 3 answers
Posted 19 Mar 2016 • 1 answer
Posted 29 Mar 2017 • 1 answer
Butrans - I have fibromyalgia and osteoarthritis severe arthritis in my lower back and hips. I am on
Posted 3 Jul 2017 • 2 answers
Posted 14 Dec 2017 • 1 answer